Public Meeting 3:30 -5pm

The OCO is committed to creating and maintaining respectful and courteous conversations at our public meetings. We expect all participants to refrain from engaging in hostile, intimidating, and offensive activities or behaviors that may amount to discrimination, harassment, sexual harassment, or bullying.

The OCO provides opportunities to submit written questions and comments prior to the Q&A Session, and for remote public questions and comments during the Questions & Comments Session. During the live session, individual community members may speak for up to two (2) minutes.

AGENDA	
TOPIC	TIME
WelcomeWelcomePurpose of MeetingReview of Agenda	3:30-3:40 PM (10 min)
OCO Third Quarter 2024 Presentation	3:40-4:20 PM (40 min)
 Questions & Answers Session Community agreements Pre-submitted questions Live public comments & questions 	4:20-4:50 PM (30 min)
Closing	4:50-5 PM (10 min)

